# SDR SWAA2021071980028

- Difficulty date: June 3, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 270 FLOOR BEAM UPPER FLANGE APPROX. BS 270; LBL 9; WL 207.5 ; / [01] UPDATED MEASUREMENT TABLE; [02] REMOVED DAMAGE ON BS270 FLOOR BEAM UPPER FLANGE FROM LBL4-LBL9 WL207.5;5'X1' AREA I.A.W SRM 51-10-02-0G-0 AND SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 FIG.104 GROUP 3 PAR 4.C(2) FIG105 DETAIL C;E; [03] CORROSION ON BS270 FLOOR BEAM UPPER FLANGE FROM LBL4-LBL9 WL207.5;5'X1' ORIGINAL MATERIAL THICKNESS IS 0.050' REMAINING MATERIAL THICKNESS IS 0.030'AREA FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 FIG.104 GROUP 3 PAR 4.C(2) FIG105 DETAIL C;E; [04] VERIFIED OUT OF LIMITS DUE TO DEPTH OF DAMAGE REMOVAL PER SRM 53-10-51-1A-1; [05] UPDATED TTG8Q005FP4A.; [06] UT THICKNESS TESTED BLENDED AREA ON LATERAL INTERCOSTAL PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .044' CAL ID ATS2341 S/N 190848104.; [07] COMPLETED STEPS 7; 8 AND 9 OF TTG8Q005FP4A; [08] COMPLETED STEP 6 OF TTG8Q005FP4A; [09] ADDED TSR MEASUREMENT; [10] VERIFIED; [11] REPAIRED DAMAGE ON BS 270 FLOOR BEAM UPPER FLANGE APPROX. BS 270; LBL 9; WL 207.5 PER EA M-21-153-00277.; [12] VERIFIED REPAIRED DAMAGE ON BS 270 FLOOR BEAM UPPER FLANGE APPROX. BS 270; LBL 9; WL 207.5 PER EA M-21-153-00277.; [13] COMPLETED
